# SDR USAA050292

- Difficulty date: February 16, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952340
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND AFT CARGO DOOR CRACKED .5 INCH, UPPER AFT CORNER OF HANDLE/FLAPPER CUTOUT TO RIVET.  REMOVED DAMAGE, INSTALLED DOUBLER PER SRM 52-00-01 FIG 202.  (M)
